Automorphisms of the Planar Tree Power Series Algebra and the Non-Associative Logarithm
Serdica Mathematical Journal, Tome 30 (2004) no. 2-3, pp. 135-158
Cet article a éte moissonné depuis la source Bulgarian Digital Mathematics Library
In this note we present the formula for the coefficients of the substitution series f(g(x)) of planar tree power series g(x) into f(x).
Keywords:
Planar Rooted Tree, Planar Formal Power Series, Non-Associative Exponential Series, Substitution Endomorphisms, Automorphisms for Planar Power Series, Hopf Algebra
@article{SMJ2_2004_30_2-3_a2,
author = {Gerritzen, L.},
title = {Automorphisms of the {Planar} {Tree} {Power} {Series} {Algebra} and the {Non-Associative} {Logarithm}},
journal = {Serdica Mathematical Journal},
pages = {135--158},
year = {2004},
volume = {30},
number = {2-3},
language = {en},
url = {http://geodesic.mathdoc.fr/item/SMJ2_2004_30_2-3_a2/}
}
Gerritzen, L. Automorphisms of the Planar Tree Power Series Algebra and the Non-Associative Logarithm. Serdica Mathematical Journal, Tome 30 (2004) no. 2-3, pp. 135-158. http://geodesic.mathdoc.fr/item/SMJ2_2004_30_2-3_a2/